# SDR AALA20131210005

- Difficulty date: December 5, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 46,807 hours, 22,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAND WINDOW RING PAN BETWEEN STATIONS 886 TO 905 CRACKED IN TOP FWD CORNER.  DAMAGE WAS REMOVED & DOUBLER WAS INSTALLED IAW AARD 53-10-00-25.
